# SDR WX0A070456A

- Difficulty date: April 11, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXI IN, SMOKE WAS BRIEFLY SEEN COMING FROM OVERHEAD PSU AREAS THROUGH OUT THE CABIN.  MAINTENANCE PERSONNEL REPLACED BOTH COALESCER BAGS IAW AMM 21-20-02.  SYSTEM OPERATIONAL CHECK OK, AIRCRAFT OK FOR RETURN TO SERVICE.
